U.S. doctors online nowAsk doctors free
VA
A 100-year-old female asked:

lost my pet of 17 yrs suddenly, seen it, not depressed. cant forget what i seen, losing weight, not eating or sleeping. any suggs on why its happening?

1 doctor answer1 doctor weighed in
Dr. Rachel Ferdowsi
Specializes in Clinical Psychology
Consult PCP or Psych: I’m sorry for your loss. The symptoms that you listed at the end of your question may have been triggered by the sudden change in your life. It is highly recommended that you consult with your primary care physician, psychiatrist, or psychologist as soon as possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Netherlands
A 23-year-old male asked:

Can long term use of sint john's worth/for depression/ cause liver inflammation in some way?

2 doctor answers5 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Haven't heard of it: Haven't heard of st. John's wort causing liver inflammation. The wort does increase activity of some liver enzymes, thus leading to faster breakdown of other medications (the enzymes in the liver break down the other medications more rapidly, if the person is taking st. John's wort). So, medicines like xanax, (alprazolam) elavil, oral contraceptives, statins for cholesterol, etc... May become less potent.
A 29-year-old member asked:

What percent of women suffer form postpartum depression?

2 doctor answers5 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
11-42%: This is very common, with as many as 42% of moms experiencing ppd. The risk is higher if there is a personal or family history of ppd, depression, or anxiety.
A 50-year-old member asked:

What is the best way to loose weight with out going a diet? I'm having a very time getting this weight off of me 5'9 at 242 it all in the belly...

1 doctor answer1 doctor weighed in
Dr. William Forsythe
Emergency Medicine 27 years experience
Exercise : Adding exercise and self control by reducing portion intake and eating the right foods while counting calories is best. Increase fruit and fiber intake if not eating enough. Take a yoga course or start swimming if not already. Good, low impact exercises. If considering surgical options, know that the best procedures and surgtons usually require that one starts losing weight first.
Saint Cloud, FL
A 30-year-old male asked:

No seizure 14years on only 3.1 Dilantin level seen 3 neuros they will not give me EEG is it safe to say I wont have another first was in sleep?

3 doctor answers5 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Do not need EEG: Eeg does not diagnose or predict epilepsy. Slowly reduce the med, practice good health habits, and see how you do. Three months of no medication and no seizures can be considered a "cure".
Union City, NJ
A 31-year-old male asked:

I have Crohn's and take oxycodone. I have never gotten back to my normal weight after my initial surgery. Can oxycodone be a factor to this?

2 doctor answers2 doctors weighed in
Dr. Troy Reyna
Pediatric Surgery 44 years experience
Probably not: Oxycodone is effective for pain control and slowing down intestinal motility which can b rapid in crohn's.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 19, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.